Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 9718535, 10 pages
https://doi.org/10.1155/2017/9718535
Research Article

A New Class of Contraction in -Metric Spaces and Applications

1Department of Mathematics, DCRUST, Murthal, Sonepat 131 039, India
2Department of Mathematics and Computer Science, Çankaya University, Ankara, Turkey

Correspondence should be addressed to Preeti Kaushik; moc.liamg@5871iteerp

Received 7 March 2017; Revised 27 April 2017; Accepted 8 May 2017; Published 11 June 2017

Academic Editor: Kunquan Lan

Copyright © 2017 Preeti Kaushik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, pp. 5–11, 1993. View at Google Scholar · View at MathSciNet
  2. R. Allahyari, R. Arab, and A. S. Haghighi, “Fixed points of admissible almost contractive type mappings on b-metric spaces with an application to quadratic integral equations,” Journal of Inequalities and Applications, vol. 2015, no. 32, 18 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M.-F. Bota, E. Karapinar, and O. Mlesnite, “Ulam-hyers stability results for fixed point problems via α-ψ-contractive mapping in (b)-metric space,” Abstract and Applied Analysis, vol. 2013, Article ID 825293, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. I. A. Bakhtin, “The contraction mapping principle in almost metric space,” Functional Analysis, vol. 30, pp. 26–37, 1989. View at Google Scholar
  5. C. Chen, J. Dong, and C. Zhu, “Some fixed point theorems in b-metric-like spaces,” Fixed Point Theory and Applications, vol. 2015, no. 122, 10 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H.-S. Ding, M. Imdad, S. Radenovic, and J. Vujakovic, “On some fixed point results in b-metric, rectangular and b-rectangular metric spaces,” Arab Journal of Mathematical Sciences, vol. 22, (2016), pp. 151–164, 2015. View at Publisher · View at Google Scholar
  7. S. Radenović, M. Jovanović, and Z. Kadelburg, “Common fixed point results in metric-type spaces,” Fixed Point Theory and Applications, vol. 2010, article 978121, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. M. A. Khamsi, “Remarks on cone metric spaces and fixed point theorems of contractive mappings,” Fixed Point Theory and Applications, vol. 2010, article 315398, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. J. R. Roshan, V. Parvaneh, and Z. Kadelburg, “Common fixed point theorems for weakly isotone increasing mappings in ordered b-metric spaces,” Journal of Nonlinear Science and its Applications. JNSA, vol. 7, no. 4, pp. 229–245, 2014. View at Google Scholar · View at MathSciNet
  10. W. Sintunavarat, S. Plubtieng, and P. Katchang, “Fixed point result and applications on a b-metric space endowed with an arbitrary binary relation,” Fixed Point Theory and Applications, vol. 2013, article 296, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W. Sintunavarat, “Generalized Ulam-Hyers stability, well-posedness, and limit shadowing of fixed point problems for α-β-contraction mapping in metric spaces,” The Scientific World Journal, vol. 2014, Article ID 569174, 7 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  12. R. J. Shahkoohi and A. Razani, “Some fixed point theorems for rational Geraghty contractive mappings in ordered b-metric spaces,” Journal of Inequalities and Applications, vol. 373, p. 23, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. L. Singh and B. Prasad, “Some coincidence theorems and stability of iterative procedures,” Computers & Mathematics with Applications, vol. 55, no. 11, pp. 2512–2520, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Cho, J. Bae, and E. Karapınar, “Fixed point theorems for α-Geraghty contraction type maps in metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 329, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. Dukic, Z. Kadelburg, and S. Radenovic, “Fixed points of Geraghty-type mappings in various generalized metric spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 561245, 13 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. E. Gordji, M. Ramezani, Y. J. Cho, and S. Pirbavafa, “A generalization of Geraghty's theorem in partially ordered metric spaces and applications to ordinary differential equations,” Fixed Point Theory and Applications, vol. 2012, article 74, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods and Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. Felhi, S. Sahmim, and H. Aydi, “Ulam-hyers stability and well-posedness of fixed point problems for α-λ-metric spaces,” Fixed Point Theory and Applications, vol. 2016, no. 1, 20 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  20. V. L. Rosa and P. Vetro, “Common fixed points for α-ψ-ϕ-contractions in generalized metric spaces,” Nonlinear Analysis: Modelling and Control, vol. 19, no. 1, pp. 43–54, 2014. View at Google Scholar · View at MathSciNet